# SDR UPS201906

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Condition: Discharged
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED EMERGENCY EXIT LIGHT ON OVERHEAD ON ENTRY DOOR INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERIES.  PERFORMED OPS CHECK.  OP CHK GOOD ON GROUND.
